# SDR SWIA200110198

- Difficulty date: September 23, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 15,827 hours, 22,233 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

LT ATTITUDE INDICATOR FAILED ON CLIMBOUT.  ATTITUDE DISPLAY ON MAP ILLUMINATED.  FIRST OFFICER INDICATED ERRONEOUS READINGS ON THE FIS ON HIS SIDE.PERFORMED OPS CHECK OF CAPTAIN ADI AND COPILOT FIS.  FOUND TO OPS CHECK GOOD AT THIS TIME.  OK FOR SERVICES.
